Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 9569380, 8 pages
https://doi.org/10.1155/2018/9569380
Research Article

On a New Extension of Mulholland’s Inequality in the Whole Plane

1Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 51003, China
2Guangxi Colleges and Universities Key Laboratory of Intelligent Processing of Computer Image and Graphics, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
3Department of Computer Science, Guangdong University of Education, Guangzhou, Guangdong 51003, China

Correspondence should be addressed to Yanru Zhong; nc.ude.teug@gnohzesor

Received 4 November 2017; Accepted 12 December 2017; Published 1 February 2018

Academic Editor: Pasquale Vetro

Copyright © 2018 Bicheng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bicheng Yang, Yanru Zhong, and Qiang Chen, “On a New Extension of Mulholland’s Inequality in the Whole Plane,” Journal of Function Spaces, vol. 2018, Article ID 9569380, 8 pages, 2018. https://doi.org/10.1155/2018/9569380.